# SDR 2008UALA02187

- Difficulty date: April 15, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N312UA
- Make and model: Boeing 737322
- Aircraft serial: 23673
- Aircraft time: 58,388 hours, 32,094 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 290 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE REPAIR DOUBLER IS GOUGED AT BS 290 AND STRINGER 3L IS GOUGED. MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED DOUBLER. INSTALLED NEW REPAIR. REPAIR INSTALLED WITH SOLID RIVETS.
